On the birational gonalities of smooth curves
Annales Universitatis Mariae Curie-Skłodowska, sectio A – Mathematica (2014)
- Volume: 68, Issue: 1
- ISSN: 0365-1029
Access Full Article
topAbstract
topHow to cite
topReferences
top- Coppens, M., Martens, G., Linear series on 4-gonal curves, Math. Nachr. 213, no. 1 (2000), 35–55.
- Eisenbud, D., Harris, J., On varieties of minimal degree (a centennial account), Algebraic Geometry, Bowdoin, 1985 (Brunswick, Maine, 1985), 3–13, Proc. Sympos. Pure Math., 46, Part 1, Amer. Math. Soc., Providence, RI, 1987.
- Harris, J., Eisenbud, D., Curves in projective space, Séminaire de Mathématiques Supérieures, 85, Presses de l’Université de Montréal, Montréal, Que., 1982.
- Hatshorne, R., Algebraic Geometry, Springer-Verlag, Berlin, 1977.
- Laface, A., On linear systems of curves on rational scrolls, Geom. Dedicata 90, no. 1 (2002), 127–144; generalized version in arXiv:math/0205271v2.
- Lange, H., Martens, G., On the gonality sequence of an algebraic curve, Manuscripta Math. 137 (2012), 457–473.